# SDR DALA1614799221

- Difficulty date: July 1, 2015
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 40,737 hours, 27,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, LONGERON L2L AND L2R, SPLICE REPAIR, STATION 1475537329-14MA.
